RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mel'nikov, Viktor Kuz'mich

Statistics Math-Net.Ru
Total publications: 17
Scientific articles: 17

Number of views:
This page:578
Abstract pages:3035
Full texts:1427
References:126

http://www.mathnet.ru/eng/person18478
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/194812

Publications in Math-Net.Ru
2003
1. V. K. Mel'nikov, “Structure of Equations Solvable by the Inverse Scattering Transform for the Schrödinger Operator”, TMF, 134:1 (2003),  110–123  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 134:1 (2003), 94–106  isi
1994
2. V. K. Mel'nikov, “Integrable and nonintegrable cases of the Lax equations with a source”, TMF, 99:3 (1994),  471–477  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 99:3 (1994), 733–737  isi
1983
3. V. K. Mel'nikov, “Some new nonlinear evolution equations integrable by the inverse problem method”, Mat. Sb. (N.S.), 121(163):4(8) (1983),  469–498  mathnet  mathscinet  zmath; Math. USSR-Sb., 49:2 (1984), 461–489
1981
4. V. K. Mel'nikov, “Conservation laws for a class of systems of nonlinear evolution equations”, Funktsional. Anal. i Prilozhen., 15:1 (1981),  43–60  mathnet  mathscinet  zmath; Funct. Anal. Appl., 15:1 (1981), 33–47  isi
1979
5. V. K. Mel'nikov, “On equations generated by an operator relation”, Mat. Sb. (N.S.), 108(150):3 (1979),  378–392  mathnet  mathscinet  zmath; Math. USSR-Sb., 36:3 (1980), 351–363  isi
1973
6. V. K. Mel'nikov, “On the existence of doubly asymptotic trajectories”, Dokl. Akad. Nauk SSSR, 211:5 (1973),  1053–1056  mathnet  mathscinet  zmath
1968
7. V. K. Mel'nikov, “A certain family of conditionally periodic solutions of a Hamiltonian system”, Dokl. Akad. Nauk SSSR, 181:3 (1968),  546–549  mathnet  mathscinet  zmath
1967
8. V. K. Mel'nikov, “On the behavior of the trajectories of a class of dynamical systems”, Mat. Sb. (N.S.), 73(115):4 (1967),  535–563  mathnet  mathscinet  zmath; Math. USSR-Sb., 2:4 (1967), 477–500
1965
9. V. K. Mel'nikov, “On certain cases of conservation of almost periodic motions with a small change of the Hamiltonian function”, Dokl. Akad. Nauk SSSR, 165:6 (1965),  1245–1248  mathnet  mathscinet  zmath
1963
10. V. K. Mel'nikov, “The lines of force of a magnetic field produced by helical currents coiling about a tore”, Dokl. Akad. Nauk SSSR, 149:5 (1963),  1056–1059  mathnet
11. V. K. Mel'nikov, “Qualitative description of strong resonance in a nonlinear system”, Dokl. Akad. Nauk SSSR, 148:6 (1963),  1257–1260  mathnet  mathscinet  zmath
12. V. K. Mel'nikov, “On the stability of a center for time-periodic perturbations”, Tr. Mosk. Mat. Obs., 12 (1963),  3–52  mathnet  mathscinet  zmath
1962
13. V. K. Mel'nikov, “Lines of force of a magnetic field”, Dokl. Akad. Nauk SSSR, 144:4 (1962),  747–750  mathnet  zmath
14. V. Mel'nikov, “The behaviour of the trajectories of a system which is close to an autonomous Hamiltonian system”, Dokl. Akad. Nauk SSSR, 142:3 (1962),  542–545  mathnet  mathscinet  zmath
1961
15. V. Mel'nikov, “Determination of the capture region for a system close to Hamiltonian”, Dokl. Akad. Nauk SSSR, 139:1 (1961),  31–33  mathnet  mathscinet  zmath
1959
16. V. K. Mel'nikov, “On approximation methods in the inverse problem in the quantum theory of scattering”, Uspekhi Mat. Nauk, 14:4(88) (1959),  121–131  mathnet  mathscinet  zmath
17. V. K. Mel'nikov, “Determination of the region of capture for almost conservative second-order equations”, Mat. Sb. (N.S.), 49(91):4 (1959),  353–380  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019